MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GST BLACK RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GST BLACK RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE
Catalog Number GST45T
Medical Device Problem Codes Material Integrity Problem (2978); Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the cartridge did not fit into the body smoothly and seems like the cartridge had been destroyed.There was no patient consequence nor surgical delay reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/7/2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent 3/2/2026.D4 batch #897c58.Corrected data d4: udi#.Investigation summary : the product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that one gst45t reload was received with no apparent damage, with an opened package, and fully fired.No functional test could be performed due to the condition of the reload.The event described could not be confirmed as the reload was received fully fired with no damage noted and it was placed and removed with no issues noted.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 897c58, and no non-conformances were identified.

Brand Name
GST BLACK RELOAD 45MM 6 ROW
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key23989770
Report Number3005075853-2026-00188
Device Sequence Number13392702
Product Code GDW
UDI-Device Identifier10705036014911
UDI-Public(01)10705036014911(17)270228(10)897C58(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST45T
Device Lot Number897C58
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown